# SDR DL764040812

- Difficulty date: August 26, 2004
- Submitted: September 1, 2004
- Operation: Air carrier
- Aircraft: N843MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29716
- Aircraft time: 8,241 hours, 3,101 cycles
- Engine: Ge CF680
- Engine time: 11,798 hours, 4,549 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF680C2B8F
- Part serial: 706174
- Condition: Worn
- Location: Nr 2
- Part time: 11,798 hours, 4,549 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORM WIGGLE CHECK INSP OF NR 1 ENGINE 5TH STG VSV LEVER ARMS.  DUE NR 2 ENGINE CHANGE FOR VSV REPAIR.
